๐Ÿ’จ

Run of Show

image

โ€ฃ
๐ŸŸฉย Day 1 MONDAY, JUNE 20 (DAOs)

Main Hall

Start Time
Duration
End Time
Element
Squad
Operation
Sponsor(s)/Speaker(s)
8:00 pm
(?)
(?)
Setup for Open Hub
Garrick, Rich, Eilam, Al, Damian
Sunday, June 19
7:00 am
2 hours
9:00 am
Hub Setup
Garrick, Rich, Eilam, Damian, Al
(?)
10:00 am
Hub Opens to Public
11:00 am
(?)
(?)
GM W3BTHR33
Garrick, Rich
GM W3BTHR33 Talking generative art with team ntent.art - jiwa, bluemoon, dr.banner)
1:00 pm
(?)
2:00 pm
Social Impact DAOs (Schlomo & Frens)
(?)
(?)
2:30 pm
(?)
(?)
Is it Legal? IP & Metaverse Law
(?)
John Metaverse Lawyer & Co.
4:00 pm
(?)
(?)
KEYNOTE HOLD (DAOS In The Metaverse)
(?)
(?)
6:00 pm
(?)
(?)
NFT Community Open House? Karaoke? Silent Disco?
(?)
(?)
8:00 pm
Hub Closes

Bar Room

Start Time
Duration
End Time
Element
Squad
Operation
10:00 am
(?)
(?)
NFT Coffee Meetup
(?)
12:00 pm
(?)
(?)
DAO Luncheon - Pizza DAO
(?)
250 pizza
5:30 pm
(?)
(?)
Deverages & Game Night (DAO & Dev HH, Whitch One Is It?)
(?)
โ€ฃ
๐ŸŸฆย Day 2 TUESDAY, JUNE 21 (GameFi)

Main Hall

Start Time
Duration
End Time
Element
Squad
Operation
Sponsor(s)/Speaker(s)
7:00 am
2 hours
9:00 am
Hub Setup
Garrick, Rich, Al
10:00 am
Hub Opens to Public
11:00 am
(?)
12:00
KEYNOTE HOLD
(?)
(?)
1:00 pm
(?)
(?)
Uniting Digital & Physical
Al
(?)
Drew Danzeisen, Jesse Johnson, Mark Shecklton, Chris Young, or John Do
2:00 pm
(?)
(?)
AAG Ventures
Garrick, Rich, Al
(?)
Ting Peng (editor in chief of Cointelegraph) Apolo Ohno (Olympic medalist, dancer, partner of tribe Capital) Sebastian Park (founder of Bitkraft) Jack Vinijtrongjit (founder and ceo of AAG ventures)
3:00 pm
(?)
(?)
Street Culture in Web3
Stevie Williams? Faith Fetish? with Deebies Al
(?)
4:00 pm
(?)
(?)
KEYNOTE HOLD
GameFi?
(?)
6:00 pm
(?)
(?)
KEYNOTE:Brent/Nolan Bushnell (GameFi community Open House)
(?)
Brent/Nolan Bushnell (Thru dylan) DJ Spiv?
8:00 pm
Hub Closes
12:00 pm

Bar Room

Start Time
Duration
End Time
Element
Squad
Operation
10:00 am
(?)
(?)
Dev Coffee Meetup
Jen Stein/GoblinGrlz?
12:00 pm
(?)
(?)
Lunch Foodmasku Delectables
Foodmasku
3:00 pm
(?)
(?)
Taco Tuesday with Deebies Hecksauce
5:30 pm
(?)
(?)
GigLabs HH (Mixology?) Smashbros Tourney?

โ€ฃ
๐ŸŸงย Day 3 WEDNESDAY, JUNE 22 (Social Tokens)

Main Hall

Start Time
Duration
End Time
Element
Squad
Operation
Sponsor(s)/Speaker(s)
9:00 am
1 hr
10:00 am
Hub Setup for open
Garrick, Rich, Al, Eilam
10:00 am
Hub Opens to Public
11:00 am
1hr
12:00 pm
GM W3BTHR33
Garrick, Rich
Pizza DAO?
1:00 pm
(?)
(?)
Entrepreneurship & Education in Web3
Garrick, Rich, Al, Eilam
(?)
Sarah Script, Kas Vegas, Farrah Manley, BitPixi, Anna Graf?
2:30 pm
(?)
(?)
Keynote Hold (Social Tokens?)
(?)
(?)
(?)
4:00 pm
45min
4:45 pm
WGF Women in Web3 Panel
Garrick, Rich, Al, Eilam
(?)
Jessica Yatrofsky, Jen Stein, Pepper Bozung, RadLaserFalcon
6:00 pm
(?)
(?)
NFT Community Open House/DJ Methol/NFT Degen Meme-athon
(?)
(?)
8:00 pm
Hub Closes

Bar Room

Start Time
Duration
End Time
Element
Squad
Operation
10:00 am
(?)
(?)
DAO Coffee Meetup
(?)
12:00 pm
(?)
(?)
DAO Luncheon (Hot Dogs with Hot Dougs?)
(?)
3:00 pm
(?)
(?)
(?)
5:30 pm
(?)
(?)
WGF Women in Web3 HH/Meet & Greet + Networking
(?)
โ€ฃ
๐ŸŸฅย Day 4 THURSDAY, JUNE 23 (NFT Art)

Main Hall

Start Time
Duration
End Time
Element
Squad
Operation
Sponsor(s)/Speaker(s)
9:00 am
1 hr
10:00 am
Hub Setup for open
Garrick, Rich, Al, Eilam
10:00 am
Hub Opens to Public
11:00 am
(?)
(?)
Interactive Mental Health Fireside Chat
Garrick, Rich, RoninDaCC, Al
Ronin DaCC & Co
1:00 pm
(?)
(?)
Web2 vs Web3 Brands
Garrick, Rich
Gifdead, Kitty Grier, Brooke Lacey, Josh Gold
2:30 pm
(?)
(?)
METAPRIDE Artists Panel
(?)
(?)
5:00 pm
(?)
(?)
NFTS ARE DEAD PARTY
(?)
(?)
8:00 pm
Hub Closes

Bar Room

Start Time
Duration
End Time
Element
Squad
Operation
10:00 am
(?)
NFT Artist Coffee Meetup
(?)
12:00 pm
(?)
ART. TECH. CULTURE. Lunch with ntent.art (vegan options)
Jiwa, BlueMoon, DrBanner & Co.
3:00 pm
(?)
Afternoon Snax with Deebies Hecksauce
Gifdead & WoahBoy
5:00 pm
(?)
NFTS ARE DEAD PARTY
(?)